The generalized Hermite polynomials, their properties, and the differential equation which they satisfy / Makarov, V. L. (2020)
Ukrainian

English  Reports of the National Academy of Sciences of Ukraine    /     Issue (2020, 9)

Makarov V. L.
The generalized Hermite polynomials, their properties, and the differential equation which they satisfy


Cite:
Makarov, V. L. (2020). The generalized Hermite polynomials, their properties, and the differential equation which they satisfy. Reports of the National Academy of Sciences of Ukraine , 9, 3-9. http://jnas.nbuv.gov.ua/article/UJRN-0001152388 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209